| Model Number |
0092100 |
| Medical Device Problem Code |
Dent in Material (2526)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
Event or Problem Description
It was reported that during inflation of the gastric balloon, a "dimple" was observed in one side of the balloon.The user initially inflated the balloon with 50-60cc of fluid and then over-inflated with 100cc and touched the balloon in order release the "dimple out".The balloon was then deflated once the "dimple" was released.
Additional Manufacturer Narrative
The reported event was unconfirmed.A blakemore tube was returned with a piece of its original packaging that contained the label showing the product catalog and lot number.Using three slip syringes, the gastric balloon was inflated with 250ccs of air.After each inflation, the blakemore tube was clamped down to prevent air leakage.The balloon was found to be asymmetric.However lack of balloon concentricity and balloon dents are not considered a product defect for blakemore tubes.The investigation indicated that the reported issue was unconfirmed therefore,the device history record was not performed.As the reported event of balloon asymmetry/dents are not considered product defects, a labeling review was not performed.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description